# SDR 2024FA0000144

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: General aviation
- Aircraft: N603A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843769
- Aircraft time: 6,986 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 6,986 hours
- Component: Skin, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING LWR I/B FWD SKIN, FWD STIFFENER CRACKED. REPLACED WITH NEW
